Profinite rigidity of graph manifolds, II: knots and mapping classes
Israel Journal of Mathematics
Springer New York LLC
MetadataShow full item record
Wilkes, G. (2019). Profinite rigidity of graph manifolds, II: knots and mapping classes. Israel Journal of Mathematics, 233 (1), 351-378. https://doi.org/10.1007/s11856-019-1908-0
In this paper we study some consequences of the author’s classification of graph manifolds by their profinite fundamental groups. In particu- lar we study commensurability, the behaviour of knots, and relation to mapping classes. We prove that the exteriors of graph knots are dis- tinguished among all 3-manifold groups by their profinite fundamental groups. We also prove a strong conjugacy separability result for certain mapping classes of surfaces.
External DOI: https://doi.org/10.1007/s11856-019-1908-0
This record's URL: https://www.repository.cam.ac.uk/handle/1810/290435